The doctors on the expert forum both agree that the ONLY medication that COULD potentially affect HIV test results is potent chemotherapy for cancer patients. Other than that, medications do not alter the results of the test and yes, your 3 months test would be conclusive even with your medications for TB.
I am actually following the HIV forum since i had given oral sex to women. Cause I am little worried that I got Hiv.. cause I get Ars symptoms sequentially.. Back pain or neck pain or feel like runny nose... feeling tired or something.. I am going to test tommrow for 12 weeks for all STD's including HIV.. next week for HIV only.. just to eliminate the Anxiety..
But I really wanted to say thank you for what you are doing here.. Teak does a good job..but he provides with 1 line.. You really try to help people to understand.. you also give moral support to them /.. which is what I liked most in you.. I really appreciate you for doing that.. I know people are really scared if they are concerened with HIV.. you are poviding lot of mental support to them.. Please keep doing that..god will help you in every way for sure..
Don't worry- oral sex truly is not a risk for HIV transmission. I understand you're worried but you really have no reason to be. Expect a negative result on your test and don't be scared!
You're very welcome and thanks so much for the compliments. :)